# SDR DHL2004780503

- Difficulty date: September 9, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 59,986 hours, 32,166 cycles
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK THE FOLLOWING DISCREPANCIES WERE NOTED; NR 3 SLAT IB AND OB ACT. ATTACH FRAMES WS 515 ARE CRACKED IN RADIUS.  STOP DRILLED CRACKS IAW SRM 57-50-3 FIG 9 ON NR 3 SLAT IB AND OB ACT. ATTACH FRAMES AT WS 515, FABRICATED REPAIR DOUBLERS FROM .032 CRES AISI321 PO NR 900878 DIMENSIONS .7500 INCH X 3.5 INCHES X .7500 INCH IAW SRM 57-50-3 FIG 9, PRIMED REPAIR DOUBLERS IAW SRM 51-10-2 INSTALLED REPAIR DOUBLERS IAW SRM 57-50-3 FIG 9 AND 51-30-2 REMOVED NR 3 SLAT IAW MM 27-81-11, REINSTALLED NR 3 SLAT IAW MM 27-81-11.
